- Full text PDF available (0)
A 55-year-old man became acutely psychotic and had a pseudoseizure after receiving six doses of intravenously administered trimethoprim-sulfamethoxazole. These symptoms resolved within 24 hours after discontinuation of the medication; this finding suggests a causal effect of the drug administration.
Patients with seizures accompanied by generalized cortical electrodecremental event (CEE) have clusters of clinical spells with tonic, dystonic, or atonic components and involvement of autonomic functions. When electroencephalographically detectable foci are present, they behave in a peculiar way; throughout the entire cluster of seizures focal spiking is… (More)
Thirty-two EEGs from six cases of Aicardi's syndrome were reviewed. A characteristic EEG pattern was found in all cases. This consists of multifocal epileptiform abnormalities occurring on a burst-suppression pattern showing complete asynchrony between the two hemispheres. This pattern has been described so far only in Aicardi's syndrome. These… (More)